# SDR SWAA2021031750675

- Difficulty date: February 23, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET ARES FLOOR BOARD 221AF FACE SHEET PLY PULLED OFF. REPAIRED FWD CABIN WET AREA FLOORBOARD 221AF UPPER FACE SHEET IAW B737 SRM 5300502R1 REPAIR 1.
